I have contracted trichiamonas from my partner, and we were both treated with a 2g dose of metronidazole. Is it stil normal to have irritation and itching after treatment?? We have not had sex, and I am worried that it is not cured, plus I have been giving a 150mg dose of Diflucan.
About two and a half weeks ago. I was itching during my follow up appointment and that's when they gave me the diflucan. They claimed the trich was gone, but I'm still slightly itching after these medications. I'm figuring its because they said it was bad, and that's why I still have the problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.